Please use this identifier to cite or link to this item: https://dspace.iiti.ac.in/handle/123456789/6678
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAhmad, Sk. Safiqueen_US
dc.contributor.authorAli, Istkharen_US
dc.date.accessioned2022-03-17T01:00:00Z-
dc.date.accessioned2022-03-21T10:50:09Z-
dc.date.available2022-03-17T01:00:00Z-
dc.date.available2022-03-21T10:50:09Z-
dc.date.issued2016-
dc.identifier.citationAhmad, S. S., & Ali, I. (2016). Bounds for eigenvalues of matrix polynomials over quaternion division algebra. Advances in Applied Clifford Algebras, 26(4), 1095-1125. doi:10.1007/s00006-016-0640-7en_US
dc.identifier.issn0188-7009-
dc.identifier.otherEID(2-s2.0-84957692417)-
dc.identifier.urihttps://doi.org/10.1007/s00006-016-0640-7-
dc.identifier.urihttps://dspace.iiti.ac.in/handle/123456789/6678-
dc.description.abstractLocalization theorems are discussed for the left and right eigenvalues of block quaternionic matrices. Basic definitions of the left and right eigenvalues of quaternionic matrices are extended to quaternionic matrix polynomials. Furthermore, bounds on the absolute values of the left and right eigenvalues of quaternionic matrix polynomials are devised and illustrated for the matrix p norm, where p= 1 , 2 , ∞, F. The above generalizes the bounds on the absolute values of the eigenvalues of complex matrix polynomials, which give sharper bounds to the bounds developed in [LAA, 358, pp. 5–22 2003] for the case of 1, 2, and ∞ matrix norms. © 2016, Springer International Publishing.en_US
dc.language.isoenen_US
dc.publisherBirkhauser Verlag AGen_US
dc.sourceAdvances in Applied Clifford Algebrasen_US
dc.titleBounds for Eigenvalues of Matrix Polynomials Over Quaternion Division Algebraen_US
dc.typeJournal Articleen_US
Appears in Collections:Department of Mathematics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Altmetric Badge: